Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Follihair tablet side effects nausea

Premium Questions

doctor1 MD

Hello I m taking follihair tablets since last 4 years. What is side effect of follihair? ...

doctor1 MD

I m taking follihair tablets since last 4 years. Is any side effect ? ...

doctor1 MD

days and Coedhea plus tablets. Right from 12th November I am feeling exhausted, Nausea with out ...

doctor1 MD

i am taking tryptomer 10 mg tablet for last 6 days ,i feel drowsiness and nausea and throat pain ,i want to know the medicines uses this is given by neuro dr, for body pain ,please tell the purpose ...

doctor1 MD

I had a rashes on my body with itching so i have used a cetirite -L tablet. i took only one pill and i had nausea and felt very drowsy. what are the side effects of the tablet i consumed. ...

Public Forum Discussions

doctor1 MD

hi i am 24 year old, i am using follihair tablets last 10 days and i want to know that i should continue or not? because some of my friend told me that this type of tablet have side effect such as weight ...

doctor1 MD

what are the side effect of follihair tablet? if it is safe than how long a person take it, i have very thin hair and its falling continue-sly from roots as i touch i get it on my hand what can i do ...

doctor1 MD

1) What are the side effects of Follihair tablets? 2) Can it be used by someone suffering from Alopecia? 3) If yes, then what should be the dosage and till when can a person continue to take the tablet ...

doctor1 MD

follihair tablet to stop hair loss and grow well hair in my head... if there any side effects in that follihair tablet please tell me the right way doctor please????? ...

doctor1 MD

I have just taken 1 x tramadol tablet at 12pm today and one again at 5.30pm which were prescribed to me for severe abdominal pain. Can they cause nausea as i have just been vomiting for the past hour ...

doctor1 MD

second week now where he started taking 2 tablets daily of 1 mg. The feeling of nausea started from day 1 ... is beating fast since he took the morning tablet today. He also feels hot and then feels cold ...

doctor1 MD

and feel lots of nausea..whats happening to me..i took 10 mg tablets twice a day.. ...

doctor1 MD

(1 tablet per day) 3. Follihair (1 tablet per day) I am 26 male and will get married soon. May I know the side effects of these medicines in the long run ? Thanks ! ...

doctor1 MD

Hello Sir, Is there any side effects of taking Follihair tablet and applying Glycolic Acid Cream 6% w/w on face. Because in my face there is lots of black marks and pimple for the past 1 year. Befor ...

doctor1 MD

a nausea tendency now. She is having hunger but can not eat due to vomitting tendency. Vomitting tendency is occurring frequently. Is it because of some side effect of Ornof? What should we do now, please advice. She ...

Mobile Questions and Answers

doctor1 MD

Hi, as such there is no side effect.it may cause nausea and stomach upset some times.

doctor1 MD

No there are no such side effects